# SDR IPXA2018111215872

- Difficulty date: October 22, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT WING STRINGER 32 WAS CRACKED BETWEEN  XORS 896.070 & 917.200.  REPAIRED THE STRINGER IAW EA 011-5710-01-A7515, REV I/R, AND EO MD11-5710-70579-A.  MAJOR.
